# SDR FDEA202112183103

- Difficulty date: December 18, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 92,908 hours, 21,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Part number: AEA01152
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO PLUG DOOR 3R , CUTOUT FORWARD JAMB UPPER WEB CORNER INNER   SKIN ,   STATION 1250 - 1256 LONGERON 15 RIGHT - LONGERON 16 RIGHT FOUND CRACKED. MAIN DECK CARGO AT R3 PLUG DOOR CUTOUT FORWARD JAMB UPPER WEB CORNER   CRACKED INNER SKIN , STATION 1250 TO STATION 1256 LONGERON 15 RIGHT TO LONGERON   16 RIGHT REPAIRED AS PER E.A. #: 1-5310-T0365926 P1 , TITLE: FUSELAGE - MAINFRAME -   CRACK REPAIR FOR R3 CENTER FUS PAX DOOR JAMB FWD INNER SKIN , STA 1250 - 1256 , L -   15R TO L - 16R. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
